Alert archive / North Dakota / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 64, NWS Bismarck, ND

June 14, 20086 counties in North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 14, 2008, 4:50 PM CDT for 6 counties in North Dakota. It was in force for 55 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2008, 4:50 PM CDT (21:50 UTC)
Expired
Jun 14, 2008, 5:45 PM CDT
In force
55 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon

Counties Bottineau County, ND, McHenry County, ND, McLean County, ND, Renville County, ND, Sheridan County, ND, Ward County, ND

What was reported inside it

TimeReportWhereRemark
Jun 14, 5:18 PM CDTTSTM WND GST 60Kief, ND
Jun 14, 5:25 PM CDTTSTM WND GST 6213 Nnw Turtle Lake, ND
Jun 14, 5:35 PM CDTHAIL 0.756 Nw Anamoose, ND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 1:43 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 9.8 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2008-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2008-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1202 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KBIS 142151
SVRBIS
NDC009-049-055-075-083-101-142245-
/O.NEW.KBIS.SV.W.0064.080614T2150Z-080614T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
450 PM CDT SAT JUN 14 2008

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN BOTTINEAU COUNTY IN NORTH CENTRAL NORTH DAKOTA...
  MCHENRY COUNTY IN NORTH CENTRAL NORTH DAKOTA...
  SOUTHEASTERN RENVILLE COUNTY IN NORTH CENTRAL NORTH DAKOTA...
  EASTERN WARD COUNTY IN NORTH CENTRAL NORTH DAKOTA...
  NORTHEASTERN MCLEAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  NORTHERN SHERIDAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...

* UNTIL 545 PM CDT

* AT 444 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM MOHALL TO SURREY TO 12
  MILES NORTHWEST OF TURTLE LAKE...OR ALONG A LINE EXTENDING FROM 35
  MILES NORTH OF MINOT TO 10 MILES SOUTHEAST OF MINOT TO 44 MILES
  SOUTH OF MINOT...AND MOVING EAST AT 40 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  NORWICH AND GLENBURN BY 455 PM CDT...
  TURTLE LAKE...WOLSETH...VELVA AND RUSO BY 500 PM CDT...
  SIMCOE...STRAWBERRY LAKE...VOLTAIRE AND GRANVILLE BY 505 PM CDT...

IF YOU ARE IN THE PATH OF THESE DANGEROUS STORMS...PREPARE
IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS...AND DEADLY LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING..AND AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 
70 MPH. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY 
FROM WINDOWS

LAT...LON 4880 10061 4831 10025 4752 10018 4751 10118
      4816 10116 4877 10169
TIME...MOT...LOC 2150Z 255DEG 31KT 4872 10149 4819 10102
          4762 10104

$$

HEINERT
2 follow-up statements
000 
WWUS53 KBIS 142214
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
513 PM CDT SAT JUN 14 2008

NDC075-101-142223-
/O.CAN.KBIS.SV.W.0064.000000T0000Z-080614T2245Z/
WARD ND-RENVILLE ND-
513 PM CDT SAT JUN 14 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RENVILLE AND
SOUTHEASTERN WARD COUNTIES IS CANCELLED...

THE LINE OF SEVERE STORMS HAVE MOVED EAST OUT OF WARD AND RENVILLE 
COUNTIES. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
SATURDAY EVENING FOR NORTH DAKOTA.

LAT...LON 4831 10025 4752 10018 4752 10098 4801 10097
      4842 10103 4854 10106 4854 10112 4878 10129
      4880 10061
TIME...MOT...LOC 2213Z 256DEG 38KT 4875 10114 4825 10065
          4758 10065

$$

NDC009-049-055-083-142245-
/O.CON.KBIS.SV.W.0064.000000T0000Z-080614T2245Z/
MCLEAN ND-SHERIDAN ND-MCHENRY ND-BOTTINEAU ND-
513 PM CDT SAT JUN 14 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR CENTRAL BOTTINEAU...MCHENRY...NORTHERN SHERIDAN AND NORTHEASTERN
MCLEAN COUNTIES...

AT 512 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM MAXBASS TO GRANVILLE TO 7
MILES NORTHEAST OF TURTLE LAKE...OR ALONG A LINE EXTENDING FROM 34
MILES NORTH OF MINOT TO 25 MILES EAST OF MINOT TO 52 MILES NORTH OF
BISMARCK...MOVING EAST AT 44 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  RUSSELL...KIEF...DENBIGH AND BALFOUR BY 520 PM CDT...
  KRUEGER LAKE...UPHAM AND NEWBURG BY 525 PM CDT...
  GEORGE LAKE...TOWNER AND DRAKE BY 530 PM CDT...

THIS STORM HAS A HISTORY OF PRODUCING STRAIGHT LINE WINDS OF 70 
MPH...AND LARGE HAIL OF QUARTER SIZED. SEEK SHELTER NOW INSIDE A 
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
SATURDAY EVENING FOR NORTH DAKOTA.

LAT...LON 4831 10025 4752 10018 4752 10098 4801 10097
      4842 10103 4854 10106 4854 10112 4878 10129
      4880 10061
TIME...MOT...LOC 2213Z 256DEG 38KT 4875 10114 4825 10065
          4758 10065

$$

HEINERT
000 
WWUS53 KBIS 142229
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
529 PM CDT SAT JUN 14 2008

NDC055-142239-
/O.CAN.KBIS.SV.W.0064.000000T0000Z-080614T2245Z/
MCLEAN ND-
529 PM CDT SAT JUN 14 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MCLEAN COUNTY IS
CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
SATURDAY EVENING FOR NORTH DAKOTA.

LAT...LON 4831 10025 4752 10018 4753 10055 4785 10059
      4786 10062 4827 10070 4879 10106 4880 10061
TIME...MOT...LOC 2229Z 262DEG 57KT 4878 10062 4828 10014
          4761 10015

$$

NDC009-049-083-142245-
/O.CON.KBIS.SV.W.0064.000000T0000Z-080614T2245Z/
SHERIDAN ND-MCHENRY ND-BOTTINEAU ND-
529 PM CDT SAT JUN 14 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR CENTRAL BOTTINEAU...EASTERN MCHENRY AND CENTRAL SHERIDAN
COUNTIES...

AT 519 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY 
SIZE HAIL...AND DAMAGING WINDS 60 TO 70 MPH. THESE STORMS WERE 
LOCATED ALONG A LINE EXTENDING FROM NEWBURG TO 6 MILES SOUTH OF 
TOWNER TO 11 MILES SOUTHWEST OF SHEYENNE LAKE...OR ALONG A LINE 
EXTENDING FROM 19 MILES WEST OF BOTTINEAU TO 39 MILES SOUTH OF 
BOTTINEAU TO 57 MILES NORTH OF BISMARCK...MOVING EAST AT 50 MPH.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS UP TO 70 
MPH. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM 
WINDOWS

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
SATURDAY EVENING FOR NORTH DAKOTA.

LAT...LON 4831 10025 4752 10018 4753 10055 4785 10059
      4786 10062 4827 10070 4879 10106 4880 10061
TIME...MOT...LOC 2229Z 262DEG 57KT 4878 10062 4828 10014
          4761 10015

$$

HEINERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 1:24 PM CDT, 3 hours 26 minutes earlier.

Area forecast discussion, Jun 14, 1:24 PM CDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
124 PM CDT SAT JUN 14 2008

.SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT
MAIN FORECAST CONCERN IN THE SHORT TERM IS THE THREAT FOR
ORGANIZED SEVERE WEATHER OVER CENTRAL AND EASTERN PORTIONS OF NORTH
DAKOTA TODAY.

ANOTHER UPPER LEVEL LOW AND ITS SURFACE REFLECTION ARE CURRENTLY
PUSHING EAST THROUGH SOUTHERN SASKATCHEWAN. A WEAK COLD
FRONT/SURFACE TROUGH TRAILS TO THE SOUTHWEST INTO WESTERN AND
CENTRAL MONTANA. RADAR RETURNS SHOW DEVELOPING SHOWERS AND
THUNDERSTORMS IN NORTHEASTERN MONTANA. MODELS CONTINUE TO INDICATE
THAT MODERATE INSTABILITY WILL BE IN PLACES AS THIS DISTURBANCE
APPROACHES THE AREA. COLD AIR IS STILL IN PLACE ALOFT WITH 500MB
TEMPERATURES NEAR -15C THIS MORNING AND THE BISMARCK SOUNDING
INDICATED STEEP LAPSE RATES IN PLACE. MODERATE CAPE IN THE RANGE OF
1000 TO 2000 J/KG WILL BE IN PLACE ACROSS CENTRAL AND EASTERN NORTH
DAKOTA WITH LIFTED INDEX VALUES IN THE -2 TO -4 CELSIUS RANGE.
DRYING IN THE LOW LEVELS WILL MODIFY THE SOUNDINGS ACROSS THE STATE
INTO AN INVERTED V PROFILE. THUS WE EXPECT THAT THE MAIN SEVERE
WEATHER THREAT TODAY WILL BE DAMAGING WINDS ESPECIALLY ACROSS THE
NORTHERN...CENTRAL AND INTO EASTERN PORTIONS OF THE STATE. ISOLATED
SEVERE STORMS POSSIBLE ACROSS NORTHWESTERN PORTIONS OF THE STATE AS
THE GLASGOW SOUNDING INDICATED NEAR 1000 J/KG OF CAPE AND NEGATIVE
LIS POSSIBLE THIS AFTERNOON. FOR THESE REASONS THE STORM PREDICTION
CENTER PLACES CENTRAL AND EASTERN PORTIONS OF THE STATE IN THE
SLIGHT RISK CATEGORY FOR SEVERE WEATHER.

AFTER THE TROUGH/COLD FRONT PASSES THROUGH THE STATE...A SLIGHT COOL
DOWN IS EXPECTED TOMORROW WITH ANOTHER ROUND OF GARDEN VARIETY
SHOWERS AND THUNDERSTORMS IN THE AFTERNOON AS A DISTURBANCE ROTATES
AROUND THE EXITING UPPER LEVEL LOW. SUNDAY NIGHT RIDGING STARTS TO
BUILD BACK INTO THE REGION AND 500MB HEIGHTS REBOUND QUICKLY BY
MONDAY. AFTER SUNDAY EXPECT AVERAGE TO SLIGHTLY ABOVE AVERAGE HIGHS
AND A DRY FORECAST THROUGH TUESDAY NIGHT.

.LONG TERM...WEDNESDAY THROUGH SATURDAY...
THE UPPER LEVEL RIDGE FORECAST OVER THE CENTRAL CONUS IS HELD IN
CHECK THIS COMING WEEK AS CONTINUES SHORT WAVES BEING EJECTED FROM A
PACIFIC NORTHWEST UPPER TROUGH/CLOSED LOW EFFECTIVELY FLATTEN SAID
RIDGE. THESE SHORTWAVES WILL ALSO BRING SLIGHT CHANCES FOR THUNDER
WED THROUGH SATURDAY TO OUR LOCAL AREA. THE RIDGE DOES HOWEVER
INCREASE THICKNESS VALUES ENOUGH WHERE WE WILL SEE NEAR TO SLIGHTLY
ABOVE SEASONAL TEMPERATURES ACROSS WEST/CENTRAL ND...RANGING FROM
THE UPPER 70S TO LOW/MID 80S. LONG RANGE MODELS INDICATE THIS
SCENARIO WILL CONTINUE INTO NEXT WEEKEND.

&&

.AVIATION...
AN UNSTABLE ATMOSPHERE AND A DYNAMIC MID/UPPER LEVEL DISTURBANCE
WILL BRING GOOD CHANCES FOR THUNDERSTORMS TO WEST AND CENTRAL ND
THIS EARLY AFTERNOON AND EARLY EVENING. SOME STORMS WILL BE STRONG
TO SEVERE WITH LOCALLY GUSTY WINDS AND MARGINAL SEVERE HAIL. CIGS
AND VIS IN HEAVIER TSRA MAY FALL TO MVFR CONDITIONS...PERHAPS BRIEF
IFR CONDITIONS AS WELL. SHRA AND TSRA WILL DIMINISH AROUND AND AFTER
SUNSET (2-4Z). A COLD FRONT MOVING SOUTH FROM SOUTH CENTRAL CANADA
AFTER MIDNIGHT WILL BRING AN AREA OF MVFR CIGS TO MAINLY PARTS OF
NORTH CENTRAL ND AROUND 5-11Z (MOT)...POSSIBLY PUSHING AS FAR SOUTH
AS BIS AND JMS AROUND 10-12Z. LOW CIGS SHOULD QUICKLY LIFT/DISSIPATE
BY MID MORNING SUNDAY.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

HW/NH
Hazardous weather outlook, Jun 14, 4:55 AM CDT, 11 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
455 AM CDT SAT JUN 14 2008

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-151000-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
455 AM CDT SAT JUN 14 2008 /355 AM MDT SAT JUN 14 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS NORTH
CENTRAL AND EASTERN PORTIONS OF THE REGION THIS AFTERNOON. SOME OF
THESE STORMS WILL BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS.
THE GREATEST THREAT FOR SEVERE WEATHER WILL BE ROUGHLY ALONG AND
EAST OF A MINOT TO BISMARCK LINE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE FOR SHOWERS AND THUNDERSTORMS FROM WEDNESDAY
THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE
NATIONAL WEATHER SERVICE IN BISMARCK.

KJB

In the hours before

Local storm report, Jun 14, 3:12 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
312 PM CDT SAT JUN 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     HAIL             8 SSE FORTUNA           48.81N 103.69W
06/14/2008  E0.75 INCH       DIVIDE             ND   TRAINED SPOTTER

            ALSO STRONG WINDS - HAIL COVERING GROUND

0245 PM     TSTM WND GST     9 WSW FORTUNA           48.86N 103.96W
06/14/2008  E60 MPH          DIVIDE             ND   TRAINED SPOTTER

            PEA SIZED HAIL COVERING GROUND

&&

DD
Local storm report, Jun 14, 3:39 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
339 PM CDT SAT JUN 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     HAIL             10 NNW ROSS             48.44N 102.63W
06/14/2008  E1.00 INCH       MOUNTRAIL          ND   TRAINED SPOTTER

            PENNY TO QUARTER SIZE HAIL LASTED FOR 10 MINUTES.

&&

NHEINERT
Local storm report, Jun 14, 3:48 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
348 PM CDT SAT JUN 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             STANLEY                 48.32N 102.39W
06/14/2008  M1.00 INCH       MOUNTRAIL          ND   TRAINED SPOTTER

            WIND WAS ESTIMATED AT 50 MPH.

&&

NHEINERT
Local storm report, Jun 14, 4:00 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
400 PM CDT SAT JUN 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND GST     STANLEY                 48.32N 102.39W
06/14/2008  E60 MPH          MOUNTRAIL          ND   BROADCAST MEDIA

            ALSO PEA TO DIME SIZED HAIL

&&

DD
Local storm report, Jun 14, 4:27 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
427 PM CDT SAT JUN 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND GST     7 N BERTHOLD            48.41N 101.74W
06/14/2008  E70 MPH          WARD               ND   BROADCAST MEDIA

0420 PM     HAIL             7 N BERTHOLD            48.41N 101.74W
06/14/2008  M1.00 INCH       WARD               ND   BROADCAST MEDIA

&&

NHEINERT

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 2:08 PM CDTSevere Thunderstorm WarningBISMcKenzie, Williams67 min
Jun 14, 2:16 PM CDTSevere Thunderstorm WarningBISDivide, Williams59 min
Jun 14, 3:00 PM CDTSevere Thunderstorm WarningBISStutsman60 min
Jun 14, 3:03 PM CDTSevere Thunderstorm WarningBISDivide12 min
Jun 14, 3:13 PM CDTSevere Thunderstorm WarningBISBurke, Divide, Mountrail, Williams62 min
Jun 14, 4:02 PM CDTSevere Thunderstorm WarningBISBurke, McLean, Mountrail, Renville, Ward58 min
Jun 14, 4:21 PM CDTSevere Thunderstorm WarningBISDickey54 min
Jun 14, 5:01 PM CDTSevere Thunderstorm WarningBISBurleigh, McLean45 min
Jun 14, 5:33 PM CDTSevere Thunderstorm WarningBISBottineau, McHenry, Pierce, Rolette, Sheridan, Wells57 min
Jun 14, 6:19 PM CDTSevere Thunderstorm WarningBISFoster, Stutsman, Wells56 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.